I just started my pack of Alesse on the first day of my period (Sunday, 13th), but it has been over a week now and I still have my period; usually my period only lasts for 4-5 days. It's not heavy, but enough for me to have to change a pantyliner every couple hours. I've been taking the pills at the same time everyday and have not missed any.
Welcome to ehealthforum.
Your abnormal bleeding could be due to changes in hormonal levels after taking the pill. Your bleeding should stop in next 2-3 days time.
Discuss with your gynecologist about your symptoms, and get an examination done to make sure that there no other serious causes for the bleeding. If everything is fine, you can continue taking Alesse, and if not, then your doctor/gynecologist will prescribe the right pill for you along with treatment to stop your bleeding.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.